How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 63866
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

I have been taking .5 mg Xanax help each night years. I

Customer Question

I have been taking .5 mg Xanax for sleep help each night for 2 years. I would like to gradualy get off these pills. is there a medication to help with withdrawals during this process?
Submitted: 7 months ago.
Category: Medical
Expert:  DrRussMD replied 7 months ago.

Hello

First of all your doctor needs to supervise.

He/she needs to set up a taper.

Clonidine is a blood pressure medication which can also be used to help with withdrawal symptoms in some cases.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/